# SDR SWAA2015033037979

- Difficulty date: March 22, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 87,288 hours, 65,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INTERCOSTAL ATTACH ANGLE CORRODED AT BS 203, RBL 0+6.  R & R ANGLE IAW SRM.
